Major's Banophen Diphenhydramine Capsules are a trusted remedy for temporary relief from common hay fever and respiratory allergy symptoms such as itchy watery eyes runny nose sneezing and itching of the nose or throat. Each capsule contains 50 mg of diphenhydramine HCl an effective antihistamine. These capsules are free from alcohol gluten preservatives soy fish eggs latex and nuts. Do not use this medicine to make a child sleepy. Do not use any other product containing diphenhydramine when taking these capsules.